Arkansas, 2015Damaging Winds in Arkansas, August 30 to 31, 2015
August 30 to 31, 2015 · NWS LZK · 3 events in 3 counties and zones
Several severe thunderstorms moved through the area during the 30th and 31st.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $53,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several severe thunderstorms moved through the area during the 30th and 31st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 30, 1:30 PM CST, 30 minutes earlier.
Area forecast discussion, Aug 30, 1:30 PM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
230 PM CDT SUN AUG 30 2015
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
AN UPPER LEVEL TROUGH CONTINUES TO LINGER ACROSS THE MISSISSIPPI
RIVER VALLEY...AND WILL DO SO THROUGH TUESDAY. MODELS ARE IN
AGREEMENT...INDICATING THE LOW CLOSING OFF WEDNESDAY NEAR THE
ARKLATEX.
REMNANTS OF A STATIONARY FRONT WILL CONTINUE NORTHWEST OF ARKANSAS
THROUGH MONDAY MORNING. EXPECT THIS TO REALLY WASH OUT DURING THE
DAY MONDAY. ANOTHER COLD FRONT WILL MOVE INTO THE NORTHERN PLAINS
MONDAY AFTERNOON.
THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON
WITH THE BEST CHANCES IN THE NORTH AND EAST. RAIN CHANCES
DIMINISH FOR TONIGHT THROUGH TUESDAY WITH A LACK OF MOISTURE OVER
THE AREA. A SHORT WAVE WILL ROTATE AROUND THE LOW THROUGH SOUTH
ARKANSAS WEDNESDAY AND BRING A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS TO THAT AREA. TEMPERATURES WILL BE SLIGHTLY ABOVE
NORMAL THROUGH THE PERIOD.
&&
.LONG TERM...THURSDAY THROUGH SUNDAY
.LONG TERM...THURSDAY THROUGH SUNDAY... DRY CONDITIONS...AND NEAR TO
SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED TO PREVAIL DURING
THIS PERIOD. AN UPPER RIDGE IS EXPECTED TO REMAIN STATIONARY FROM
THE OHIO VALLEY...TO THE MID SOUTH DURING THIS PERIOD. SEVERAL
EXPLICIT SOLUTIONS OF MEDIUM RANGE MODELS SUGGEST SOME WEAKNESS IN
HEIGHTS WILL DEVELOP ACROSS THE GULF COAST DURING THIS PERIOD.
PRECIPITATION FORECASTS WILL REFLECT A LOWER FORECAST CONFIDENCE
REGARDING THESE SOLUTIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 68 89 69 91 / 10 10 10 10
CAMDEN AR 68 94 69 94 / 10 10 10 10
HARRISON AR 66 89 67 89 / 10 10 10 10
HOT SPRINGS AR 69 91 70 92 / 10 10 10 10
LITTLE ROCK AR 69 92 70 94 / 10 10 10 10
MONTICELLO AR 69 94 70 95 / 10 10 10 10
MOUNT IDA AR 68 90 69 91 / 10 10 10 10
MOUNTAIN HOME AR 66 89 67 90 / 10 10 10 10
NEWPORT AR 69 89 70 91 / 10 10 10 10
PINE BLUFF AR 68 93 70 94 / 10 10 10 10
RUSSELLVILLE AR 68 91 68 92 / 10 10 10 10
SEARCY AR 68 90 69 93 / 10 10 10 10
STUTTGART AR 69 91 70 93 / 10 10 10 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...51 / LONG TERM...55
Hazardous weather outlook, Aug 30, 8:20 AM CST, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 AM CDT SUN AUG 30 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
920 AM CDT SUN AUG 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
ANY THUNDERSTORMS THAT FORM DURING AFTERNOON HEATING WILL BE CAPABLE
OF PRODUCING HEAVY RAIN...AND DANGEROUS LIGHTNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
55
Thunderstorm Wind, Jefferson
- When
- August 30, 2:00 PM CST
- Where
- Jefferson County, Sulphur Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 34.180, -92.130
A fence was damaged and one tree fell on a power line. There was also pea sized hail reported.
Thunderstorm Wind, Van Buren
- When
- August 31, 2:55 PM CST
- Where
- Van Buren County, Bee Branch
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- COOP Observer
- Coordinates
- 35.450, -92.400
A flag pole and a tree were blown down by thunderstorm winds. The observer also measured 2.40 inches of rain in less than an hour.
Thunderstorm Wind, Marion
- When
- August 31, 3:40 PM CST
- Where
- Marion County, 0.99 mi SW of Bull Shoals Lake Wes
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 36.459, -92.841
Some docks were damaged near Blue Water Resort on Bull Shoals Lake.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in Missouri, August 30, 2015$300,000 · 8 events
- Damaging Winds and Heavy Rain in Arizona, August 30, 2015$61,000 · 65 kt wind · 6 events
- Damaging Winds in Georgia, August 30, 2015$27,000 · 55 kt wind · 3 events
- Lightning Strike in Texas, August 30, 20151 injured · 1 event
- Flooding and Damaging Wind in Florida, August 30, 2015$3,000 · 7 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, August 30, 20155 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 30, 20155 events
- Damaging Winds in Montana, August 30, 201561 kt wind · 3 events
- High Surf in American Samoa, August 30 to 31, 20152 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 30, 20152 events
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, August 30, 20151 event
- Flood in Florida, August 30, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599122, 599123, 599243.